`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 10,Number 6,     December 2017

Issue dedicated to Professor Tomas Roubicek on the occasion of his 60th birthday

1

Tomáš Roubíček celebrates his sixtieth anniversary    Pages : i - iii

Barbora Benešová and Martin Kružík

 Abstract       References       Full Text      Related Articles

2

Iterative finite element solution of a constrained total variation regularized model problem    Pages : 1207 - 1232

Sören Bartels and Marijo Milicevic

 Abstract       References       Full Text      Related Articles

3

Stress-diffusive regularizations of non-dissipative rate-type materials    Pages : 1233 - 1256

Jan Burczak,  Josef Málek and Piotr Minakowski

 Abstract       References       Full Text      Related Articles

4

Existence and linearization for the Souza-Auricchio model at finite strains    Pages : 1257 - 1280

Diego Grandi and Ulisse Stefanelli

 Abstract       References       Full Text      Related Articles

5

Shape optimization for Stokes problem with threshold slip boundary conditions    Pages : 1281 - 1301

Jaroslav Haslinger,  Raino A. E. Mäkinen and Jan Stebel

 Abstract       References       Full Text      Related Articles

6

Averaging of time-periodic dissipation potentials in rate-independent processes    Pages : 1303 - 1327

Martin Heida and Alexander Mielke

 Abstract       References       Full Text      Related Articles

7

Inverse truss design as a conic mathematical program with equilibrium constraints    Pages : 1329 - 1350

Michal Kočvara and Jiří V. Outrata

 Abstract       References       Full Text      Related Articles

8

Two boundary value problems involving an inhomogeneous viscoelastic solid    Pages : 1351 - 1373

M. Mahalingam,  Parag Ravindran,  U. Saravanan and K. R. Rajagopal

 Abstract       References       Full Text      Related Articles

9

Optimal control of some quasilinear Maxwell equations of parabolic type    Pages : 1375 - 1391

Serge Nicaise and Fredi Tröltzsch

 Abstract       References       Full Text      Related Articles

10

On the modeling of transport phenomena in continuum and statistical mechanics    Pages : 1393 - 1411

Paolo Podio-Guidugli

 Abstract       References       Full Text      Related Articles

11

Existence results for a coupled viscoplastic-damage model in thermoviscoelasticity    Pages : 1413 - 1466

Riccarda Rossi

 Abstract       References       Full Text      Related Articles

12

Optimal control of a rate-independent evolution equation via viscous regularization    Pages : 1467 - 1485

Ulisse Stefanelli,  Daniel Wachsmuth and Gerd Wachsmuth

 Abstract       References       Full Text      Related Articles

13

Cohesive zone-type delamination in visco-elasticity    Pages : 1487 - 1517

Marita Thomas and Chiara Zanini

 Abstract       References       Full Text      Related Articles

14

Smooth and non-smooth regularizations of the nonlinear diffusion equation    Pages : 1519 - 1537

Giuseppe Tomassetti

 Abstract       References       Full Text      Related Articles

15

An energy based formulation of a quasi-static interface damage model with a multilinear cohesive law    Pages : 1539 - 1561

Roman Vodička and Vladislav Mantič

 Abstract       References       Full Text      Related Articles